Department of Economics and Business Economics

Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Jiti Gao, Monash University, Australia
  • Shin Kanaya
  • Degui Li, The University of York, United Kingdom
  • Dag Tjøstheim, University of Bergen, Norway
This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.
Original languageEnglish
JournalEconometric Theory
Pages (from-to)911-952
Number of pages42
Publication statusPublished - 2015

Bibliographical note

Campus adgang til artiklen / Campus access to the article

    Research areas

  • Null-recurrent Markov chain, Nonparametric estimation, Rate of convergence, Uniform consistency

See relations at Aarhus University Citationformats

ID: 92882848